# SDR IPXA2024020509795

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,900 hours, 15,228 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* RH FWD UPPER TAIL CONE PATIO DOOR DAMAGED
